# SDR SWIA971963

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 12,132 hours, 17,111 cycles
- Engine: Pwa PW118B
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GYRO AND COMPUTER ON ADI (BOTH), HEADING ON BOTH HSI.  RETURNED TO FAT.  FOUND DISCREPANCY TO CLEAR WITH NUMBER ONE INVERTER TURNED OFF.  REPLACED NUMBER ONE INVERTER.  OPS CHECKS GOOD AT THIS TIME.  P/N ON:  PC251-1C, S/N:  6074, S/N OFF:  8356.
